On SPDE’s and superdiffusions. (English) Zbl 0904.60047

The author shows that superdiffusions, that is stochastic processes valued in the space of all finite measures on \((R^d,B(R^d))\), could be considered as solutions to Itô type stochastic partial differential equations which allows to include superdiffusions in the framework of classical stochastic analysis. For this purpose there are introduced special sets of frame functions \(\varphi_i(\mu,x), i\geq 1\), on \(L_2(R^d,\mu)\) and an additional probability space \((\widetilde\Omega,\widetilde{ F },\widetilde P)\) carrying independent one-dimensional Wiener processes \(\widetilde w^k_t, k\geq 1\). Then it is proved that if \(\mu_t\) is a super-Brownian process on a probability space \((\Omega,{ F},P)\), then on \((\Omega,{ F},P)\times(\widetilde\Omega,\widetilde{ F },\widetilde P)\) there exist independent Wiener processes \(w^k_t,k\geq 1\), such that \[ d\mu_t=\Delta \mu_tdt+\sum_{i=1}^{\infty}\varphi_i(\mu_t,\cdot)\mu_tdw^i_t. \] More general SPDEs for super-Brownian motions are considered as well. Many open questions arise from the approach suggested in the paper. Some of them are listed by the author.


60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35R60 PDEs with randomness, stochastic partial differential equations
Full Text: DOI


[1] Aleksandrov, A. D. (1958). Dirichlet’s problem for the equation Det zij = z1 zn z x1 xn. Vestnik Leningrad Univ. 13 5-24. (In Russian.)
[2] Cheng, S. Y. and Yau, S. T. (1977). On the regularity of the Monge-Amp ere equation det 2u/ xi xj = F x u. Comm. Pure Appl. Math. 30 41-68. · Zbl 0347.35019
[3] Dawson, D. A. (1993). Measure-valued Markov processes. École d’ Été de Probabilités de Saint Flour. Lecture Notes in Math. 1541 1-292. Springer, Berlin. · Zbl 0799.60080
[4] Dynkin, E. B. (1993). Superprocesses and partial differential equations. Ann. Probab. 21 1185-1262. · Zbl 0806.60066
[5] Dynkin, E. B., Kuznetsov, S. E. and Skorohod, A. V. (1996). Branching measure-valued processes. · Zbl 0813.60076
[6] Gy öngy, I. and Krylov, N. V. (1980). On stochastic equations with respect to semimartingales I. Stochastics 4 1-21. · Zbl 0439.60061
[7] Konno, N. and Shiga, T. (1988). Stochastic partial differential equations for some measurevalued diffusions. Probab. Theory Related Fields 79 201-225. · Zbl 0631.60058
[8] Krasnoselskii, M. A., Pustylnik, E. I., Sobolevski, P. E. and Zabrejko, P. P. (1966). Integral Operators in Spaces of Summable Functions. Nauka, Moscow. (In Russian. English trans.: (1976) Noordhoff, Leyden.) · Zbl 0145.39703
[9] Krylov, N. V. (1995). Introduction to the Theory of Diffusion Processes. Amer. Math. Soc., Providence, RI. · Zbl 0844.60050
[10] Krylov, N. V. (1996). On Lp-theory of stochastic partial differential equations. SIAM J. Math. Anal. 27 313-340. · Zbl 0846.60061
[11] Reimers, M. (1989). One-dimensional stochastic partial differential equations and the branching measure diffusion. Probab. Theory Related Fields 81 319-340. · Zbl 0651.60069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.